It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-11-2003, 11:11 PM   #1
Junior Member
(male)
 
Join Date: Dec 2003
Location: ca
Posts: 19
Bruce007 HB User
Question Spiro cause break outs??

I am on about a month and a half month of Spiro.. It appears that it has made my face worse.. I broke out more and see some scaring and spots.. I am very frusturated and tired. I ask my derm if this is natural she says give it about a couple of more weeks.. which i doubt..

I am usually good at seeing results from antibiotics quickly....

I am male wash my face regularly and eat sensible meals ... I used to work out a good amount, though I broke my wrist so I really cant hit the gym at the moment. I use azelex acid topical cream, it just makes my skin red and helps a little with clearing pimples.

Can anyone tell me if spiro is supposed to do this to me?? Or what other regimens I can use?

Also another q? Does marijuana cause acne...? I used to smoke a long while ago and then stopped and I just recently did it again for about a couple of weeks and then stopped again.

 
Old 12-12-2003, 01:34 AM   #2
Senior Veteran
 
Join Date: Aug 2003
Posts: 611
joeh HB User
Re: Spiro cause break outs??

im a guy too and im on spiro. im on 100 mgs a day.can you still have sex?if you can then your androgens are effecting your sebasious glands.if your not breaking out you wont be able to have sex.are you taking your med everyday?ithink if your totally clear for a year i would go off it because you might become permanently sterol.it suppresses testosterone.the better it works the better chance you have of becoming sterol.its an anti-androgen.if i was a derm i would only give it to a guy who was over 30.thats the main thing with this drug is it makes a guy sterol if on long enough.i dont really care myself i can live without sex.its not everything in life.i would rather have my skin clear then at least i wouldnt have been socially wrecked.

 
Sponsors Lightbulb
   
Old 12-12-2003, 07:52 AM   #3
Senior Member
 
Join Date: Oct 2003
Location: Albuquerque, NM, USA
Posts: 161
matahari HB User
Re: Spiro cause break outs??

Hey Bruce...

I have been on spiro for 5 days and I my skin has acually cleared up so much within these last few days. I did not have an initial breakout or anything. I am also on anitbiotics for it too.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
my spiro saga... lleess Acne 5 04-11-2007 03:05 PM
Spiro and Potassium ween Acne 3 02-24-2007 04:19 PM
Calling all new spiro users hopetobeclear Acne 21 02-03-2007 02:58 AM
Spiro OR Doxycycline?! jmkq39 Acne 10 01-15-2007 04:47 PM
Spiro tips rose11 Acne Tips 0 03-22-2005 07:57 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), mmisty (5), MSNik (5), poozers (3), jonnstar (3), LitS917 (2), lisamariemoon (2), ladybud (2), crookedhearts (2)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (899), Titchou (835), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 07:57 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!